|Aspirin/Ethics Aspirin||aspirin||Generic||New Zealand||300mg||100 Tablets||OTC||$6.39||Add|
|Dispersible Aspirin Tablets||aspirin||Generic||United Kingdom||75mg||28 Tablets||OTC||$13.69||Add|
|Dispersible Aspirin Tablets||aspirin||Generic||United Kingdom||75mg||100 Tablets||OTC||$14.35||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.
Aspirin effervescent tablets contain the active ingredient acetylsalicylic acid, otherwise known as aspirin. (NB. Aspirin is also available without a brand name, ie as the generic medicine.)
Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It works by blocking the action of a substance in the body called cyclo-oxygenase.
Cyclo-oxygenase is involved in the production of various chemicals in the body. These are known as prostaglandins, prostacyclins and thromboxane. By blocking the action of cylo-oxygenase, aspirin prevents the production of these chemicals.
High doses of aspirin (300mg and over) prevent the production of prostaglandins. Prostaglandins are produced in response to injury or certain diseases and would otherwise go on to cause pain, swelling and inflammation. Hence a 300mg dose of aspirin is seen as a pain-relieving dose. Aspro clear tablets contain 300mg of aspirin and can be used to relieve pain and inflammation.
Relieving pain and inflammation of sprains and strains, rheumatic pain, sciatica, backache, fibrositis, muscular aches and pains, joint swelling, and stiffness
Dosage: Adults and children over 12 years;Take as instructed by your doctor OR Take 1 or 2 tablets dissolved in half a glass of water every four hours
Children under 16 years of age should not take aspirin, unless on the advice of a doctor. This is because aspirin use in children has been associated with a rare condition called Reye's syndrome. This condition affects the brain and liver and though extremely rare, can be fatal. The causes of Reye's syndrome are not fully understood, but use of aspirin to treat fever in children with a virus has been implicated. There are many paracetamol and ibuprofen products not associated with Reye's syndrome available to treat pain and fever in this age group. For more advice talk to your pharmacist.
Do not exceed the recommended dose of this medicine, which will be stated in the product packaging or information leaflet supplied with the medicine.
Use with caution in
Not to be used in
Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Because a side effect is stated here, it does not mean that all people using this medicine will experience that or any side effect.
The side effects listed above may not include all of the side effects reported by the drug's manufacturer.
For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.
How can this medicine affect other medicines?
If you are taking any other medicines you should check with your pharmacist before taking this one to ensure that the combination is safe.
People taking anticoagulant medicines used to prevent the blood clotting, eg warfarin, should not take aspirin to relieve pain or inflammation. This is because the higher doses of aspirin used for pain relief can irritate the stomach lining, as well as increasing the effects of warfarin, both of which increase the likelihood of bleeding. Lower doses of aspirin used for a blood-thinning effect are safer, but should only be used by people taking anticoagulants such as warfarin on the advice of a doctor.
There may be an increased risk of bleeding if aspirin is taken with other 'blood-thinning' (antiplatelet) medicines such as clopidogrel or ticlopidine.
Aspirin reduces the rate at which the body can remove the medicine methotrexate. The two should not usually be used together.
There is an increased risk of side effects if aspirin is taken with other non-steroidal anti-inflammatory drugs (NSAIDs), eg ibuprofen, diclofenac, indometacin. For this reason, aspirin should not be taken with any other NSAID. Low-dose aspirin used for anti-blood-clotting purposes is an exception to this, but should only be used with other NSAIDs on the instruction of a doctor.
There may be an increased risk of bleeding or ulceration of the stomach or intestines if aspirin is taken with corticosteroids, eg prednisolone, dexamethasone.
There may be an increased risk of side effects if aspirin is taken with acetazolamide.
This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.
If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.